Skip navigation

Items where Author is "Wu, Jianhong"

Items where Author is "Wu, Jianhong"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 8.

Article

Xiao, Yanni, Tang, Biao, Wu, Jianhong, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2020) Linking key intervention timing to rapid decline of the COVID-19 effective reproductive number to quantify lessons from mainland China. International Journal of Infectious Diseases, 97. pp. 296-298. ISSN 1201-9712 (Print), 1878-3511 (Online) (doi:https://doi.org/10.1016/j.ijid.2020.06.030)

Tang, Sanyi, Liang, Juhua, Xiang, Changcheng, Xiao, Yanni, Wang, Xia, Wu, Jianhong, Li, Guoping and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) A general model of hormesis in biological systems and its application to pest management. Journal of the Royal Society - Interface, 16 (157):20190468. pp. 1-11. ISSN 1742-5689 (Print), 1742-5662 (Online) (doi:https://doi.org/10.1098/rsif.2019.0468)

Wang, Xia, Tang, Sanyi, Wu, Jianhong, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) A combination of climatic conditions determines major within-season dengue outbreaks in Guangdong Province, China. Parasites & Vectors, 12 (45). ISSN 1756-3305 (doi:https://doi.org/10.1186/s13071-019-3295-0)

Tang, Sanyi, Pang, Wenhong, Cheke, Robert ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2015) Global dynamics of a state-dependent feedback control system. Advances in Difference Equations:322. pp. 1-70. ISSN 1687-1839 (Print), 1687-1847 (Online) (doi:https://doi.org/10.1186/s13662-015-0661-x)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2014) Models for determining how many natural enemies to release inoculatively in combinations of biological and chemical control with pesticide resistance. Journal of Mathematical Analysis and Applications, 422 (2). pp. 1479-1503. ISSN 0022-247X (doi:https://doi.org/10.1016/j.jmaa.2014.09.048)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

This list was generated on Sun Aug 9 08:50:49 2020 UTC.